Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 79, NWS Louisville, KY

July 18, 2025Anderson County, Shelby County, Spencer County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 18, 2025, 8:12 PM EDT for Anderson County, Shelby County, Spencer County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2025, 8:12 PM EDT (00:12 UTC)
Expired
Jul 18, 2025, 11:15 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, KY, Shelby County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

206 
WGUS53 KLMK 190012
FFWLMK
KYC005-211-215-190315-
/O.NEW.KLMK.FF.W.0079.250719T0012Z-250719T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
812 PM EDT Fri Jul 18 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Central Anderson County in central Kentucky...
  South Central Shelby County in central Kentucky...
  East Central Spencer County in central Kentucky...

* Until 1115 PM EDT.

* At 812 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lawrenceburg, Birdie, Anderson City, Gee, Drydock, Glensboro, 
  Wayside, Alton, Mount Eden and Ninevah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3805 8523 3808 8507 3811 8496 3809 8491
      3810 8489 3812 8487 3809 8486 3810 8484
      3809 8483 3808 8483 3807 8484 3806 8483
      3805 8483 3805 8485 3804 8485 3803 8483
      3798 8506 3799 8520

FLASH FLOOD...RADAR INDICATED

$$

CJP
1 follow-up statement
541 
WGUS73 KLMK 190308
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1108 PM EDT Fri Jul 18 2025

KYC005-211-215-190318-
/O.EXP.KLMK.FF.W.0079.000000T0000Z-250719T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson KY-Shelby KY-Spencer KY-
1108 PM EDT Fri Jul 18 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM EDT THIS EVENING FOR 
CENTRAL ANDERSON, SOUTH CENTRAL SHELBY AND EAST CENTRAL SPENCER 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3805 8523 3808 8507 3811 8496 3809 8491
      3810 8489 3812 8487 3809 8486 3810 8484
      3809 8483 3808 8483 3807 8484 3806 8483
      3805 8483 3805 8485 3804 8485 3803 8483
      3798 8506 3799 8520

$$

CJP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:28 PM EDT, 44 minutes earlier. Its key messages:

  • * Scattered storms linger through this evening, mainly in south- central Kentucky. Storms could produce gusty winds, torrential rainfall, and frequent lightning. * Scattered to numerous showers and thunderstorms are likely Saturday, which could result in some instances of flash flooding. * Active weather pattern will continue Sunday through Tuesday, with episodic bouts of showers and storms. Excessive rainfall and flooding will be possible in areas that see repeated rounds of storms. * Hot and very humid mid to late next week, with peak afternoon heat index values well over 100. Heat indices of 105-110 are possible.
Area forecast discussion, Jul 18, 7:28 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
728 PM EDT Fri Jul 18 2025

...Updated Aviation Discussion...

.KEY MESSAGES...

* Scattered storms linger through this evening, mainly in south-
  central Kentucky. Storms could produce gusty winds, torrential
  rainfall, and frequent lightning.

* Scattered to numerous showers and thunderstorms are likely
  Saturday, which could result in some instances of flash flooding.

* Active weather pattern will continue Sunday through Tuesday, with
  episodic bouts of showers and storms. Excessive rainfall and
  flooding will be possible in areas that see repeated rounds of
  storms.

* Hot and very humid mid to late next week, with peak afternoon heat
  index values well over 100. Heat indices of 105-110 are possible.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 334 PM EDT Fri Jul 18 2025

A quasi-stationary boundary lingers from ENE to WSW across north-
central KY this afternoon, with ongoing scattered convection in a
very moist, unstable environment south of the boundary. Anomalous PW
of 2.0-2.2 inches is still noted across the region along this
boundary, which is supporting high rainfall rates (briefly exceeding
1-2 in/hr) in any and all convection. Fortunately, large scale
forcing is nonexistent today with only weak background height rises
aloft. Thunderstorm coverage is more scattered in nature compared to
yesterday, with a reduced overall flooding threat due to the lower
coverage and reduced training potential. However, some isolated west
to east training remains possible across south-central KY. Very
localized flash flooding is possible in any areas that see training
convection.

Temperatures continue to warm into the 85-90 degree range outside of
storms. This is producing heat index values of 95-100 due to the
oppressive humidity still in place. Showers and storms will decrease
in coverage tonight, but isolated activity will remain possible
through most of the overnight period. Temperatures will drop back
into the low to mid 70s.

Saturday, a mid-level wave/MCV will move across IL and IN. Hi-res
models continue to point to a rather large complex evolving
southeast across portions of IA and IL. As these storms push
southeast, scattered convection appears likely to develop out ahead
of it across southern IL/IN during the mid to late morning hours.
This will likely enhance rainfall totals along and just north of the
I-64 corridor through the morning and early afternoon hours. Given
yesterday's (Thursday) heavy rain footprint and reduced FFG, there
is concern for scattered instances of flash flooding across southern
IN and north-central KY. Considered a Flood Watch for the northern
CWA. However, there is enough uncertainty in the hi-res CAM output
for the PM hours to hold off on a watch at this time. Convective
evolution Saturday afternoon and evening is messy/problematic, but
scattered to numerous showers and storms do appear possible. PW
values lingering between 2.0-2.2 inches will support very efficient
rainfall production, and any training will boost the flooding risk.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 334 PM EDT Fri Jul 18 2025

Sunday into early next week, an upper level ridge will remain over
the Southeast with our region residing along a baroclinic zone. A
very warm, humid airmass will linger across the region. An extremely
moist airmass will remain in place across the region with PW values
near 2 inches.

As we move into Sunday, the upper level ridge looks to retrograde
slightly to the west with heights building across the Plains.  This
will allow our upper level flow pattern to become increasingly more
northwesterly with time.  The overall baroclinic zone will shift
from a zonal type regime to a northwest-southeast oriented one from
the Midwest down into the eastern Ohio Valley.  With our region
remaining on the periphery of the southeast ridge, we'll have to
watch for more MCVs and perturbations that will bring clusters of
showers/storms to the region mainly in the Sunday through Tuesday
period. Storms during the period may be strong to marginally severe
with mainly a wind damage threat due to waterloaded downdrafts. The
storms will also be capable of torrential rainfall and the repeated
nature of heavy rainfall potentially training over the same areas
may result in an enhanced flood risk across portions of the region.
Daytime highs will be in the mid-upper 80s to near 90 with overnight
lows in the lower-middle 70s.

By Wednesday of next week, there continues to be an increase in
forecast confidence that the mid-level ridge will start to expand
and shift the storm track away from the region. While that will
lower the heavy rainfall potential, it will also result in an
increase in temperatures with no relenting of the humidity. Highs by
mid-late next week will warm daily into the low to mid 90s.
Dewpoints will remain in the low to mid 70s, resulting in afternoon
heat indices well above 100. There is a concern for multiple days of
excessive heat, which will increase the risk for heat-related
illnesses.

&&

.AVIATION /00Z TAFS THROUGH 06Z SUNDAY/...
Issued at 727 PM EDT Fri Jul 18 2025

VFR conditions are ongoing at the airfields at this moment, though
we do have some isolated to scattered heavy rain and thunderstorms
across the region. These storms are expected to impact BWG at the
start of the forecast period, but do expect improving conditions
later this evening. Elsewhere, VFR is expected to continue, with
lower confidence in any lingering storms to impact any other
terminals.

By tomorrow morning, a signal for low stratus continues, with cigs
possibly dropping to MVFR for a few hours after sunrise. Eventually
we will return to VFR as the stratus breaks out, but additional
showers and storms are possible during the afternoon again. Not
confident in any one area seeing more storms over another, so did
blanket PROB30 groups for the end of the forecast period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

SHORT TERM...EBW
LONG TERM...MJ/EBW
AVIATION...CJP
Hazardous weather outlook, Jul 18, 3:46 PM EDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
346 PM EDT Fri Jul 18 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-192000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
346 PM EDT Fri Jul 18 2025 /246 PM CDT Fri Jul 18 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are expected through this evening,
mainly in south-central Kentucky. Some of the storms could be strong
with gusty winds, torrential rainfall and intense cloud to ground
lightning. The heavy rainfall expected with these storms could lead
to isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rounds of thunderstorms will be possible Saturday through Tuesday.
Thunderstorms will be capable of producing torrential rainfall, gusty
winds, and lightning. Heavy rainfall rates may lead to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move east at 15 to 20 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Special weather statement, Jul 18, 2:12 PM EDT, 6 hours before
Special Weather Statement
National Weather Service Louisville KY
112 PM CDT Fri Jul 18 2025

KYZ078-081-082-181900-
Russell KY-Cumberland KY-Clinton KY-
112 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CLINTON...SOUTHWESTERN
RUSSELL AND NORTHEASTERN CUMBERLAND COUNTIES THROUGH 200 PM CDT...

At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burkesville, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Burkesville, Desda, Cartwright, Snow, Ida, Seventy Six, Decide,
Aaron, Ribbon, and Willis Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3681 8542 3693 8538 3692 8498 3691 8498
      3686 8506 3683 8506 3681 8503 3675 8500
      3673 8502 3672 8502 3671 8501 3671 8502
TIME...MOT...LOC 1812Z 280DEG 15KT 3685 8533

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Jul 18, 2:58 PM EDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
158 PM CDT Fri Jul 18 2025

KYZ063-064-182000-
Hart KY-Green KY-
158 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT GREEN AND EAST CENTRAL HART
COUNTIES THROUGH 300 PM CDT...

At 158 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Three Springs, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greensburg, Lobb, Donansburg, Fry, Grab, Newt, Linwood, Gresham,
Whitewood, and Defries.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3730 8583 3740 8573 3738 8550 3733 8545
      3730 8544 3730 8543 3725 8539 3724 8539
      3724 8540 3723 8541 3722 8537 3721 8536
      3717 8538 3713 8547
TIME...MOT...LOC 1858Z 286DEG 15KT 3732 8570

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Jul 18, 3:15 PM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
215 PM CDT Fri Jul 18 2025

KYZ063-064-076-182015-
Hart KY-Metcalfe KY-Green KY-
215 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GREEN...
SOUTHEASTERN HART AND NORTH CENTRAL METCALFE COUNTIES THROUGH 315 PM
CDT...

At 215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Three Springs, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Three Springs, Monroe, Center, Little Barren, Node, Crailhope,
Whickerville, Exie, Bunnell Crossing, and Liletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3716 8575 3717 8575 3717 8578 3723 8590
      3732 8585 3715 8550 3708 8560
TIME...MOT...LOC 1915Z 295DEG 14KT 3723 8579

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Jul 18, 3:26 PM EDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
226 PM CDT Fri Jul 18 2025

KYZ074-076-182030-
Metcalfe KY-Barren KY-
226 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BARREN AND METCALFE
COUNTIES THROUGH 330 PM CDT...

At 226 PM CDT, Doppler radar was tracking a strong thunderstorm east
of Glasgow, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glasgow, Edmonton, Eighty Eight, Cofer, Echo, Curtis, Cyclone, Coral
Hill, Lecta, and Nobob.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3683 8561 3684 8573 3684 8576 3696 8594
      3711 8582 3695 8545 3689 8547 3687 8551
      3686 8554 3685 8556 3687 8560 3686 8559
      3683 8558 3682 8558 3682 8560
TIME...MOT...LOC 1926Z 304DEG 13KT 3700 8581

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Jul 18, 3:43 PM EDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
243 PM CDT Fri Jul 18 2025

KYZ074-075-182030-
Monroe KY-Barren KY-
243 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT MONROE AND SOUTHEASTERN BARREN
COUNTIES THROUGH 330 PM CDT...

At 243 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Tompkinsville, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tompkinsville, Gamaliel, Fountain Run, Persimmon, Forkton, Gum Tree,
Harlan Crossroads, Freetown, Sulphur Lick, and Lamb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3663 8597 3665 8596 3665 8595 3666 8595
      3667 8596 3676 8594 3683 8583 3683 8560
      3682 8560 3662 8567
TIME...MOT...LOC 1943Z 275DEG 15KT 3670 8587

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SRW
Special weather statement, Jul 18, 6:12 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Louisville KY
512 PM CDT Fri Jul 18 2025

KYZ026-182315-
Ohio KY-
512 PM CDT Fri Jul 18 2025

...A STRONG THUNDERSTORM WILL IMPACT OHIO COUNTY THROUGH 615 PM
CDT...

At 512 PM CDT, Doppler radar was tracking a strong thunderstorm near
Livermore, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hartford, Beaver Dam, Fordsville, Centertown, Mchenry, Taffy, Ralph,
Shreve, Magan, and Jingo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3748 8710 3763 8695 3762 8692 3767 8682
      3770 8686 3774 8682 3766 8664 3762 8664
      3757 8661 3756 8666 3755 8667 3754 8666
      3734 8701 3743 8710 3746 8710 3747 8712
TIME...MOT...LOC 2212Z 232DEG 15KT 3745 8703

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:23 PM EDTAreal Flood AdvisoryLMKJefferson, Shelby, Spencer5 hr
Jul 18, 9:51 PM EDTFlash Flood WarningLMKJefferson3 hr
Jul 18, 10:28 PM EDTAreal Flood AdvisoryLMKJefferson4 hr
Jul 19, 3:11 PM EDTSpecial Weather StatementLMKJefferson34 min
Jul 19, 3:58 PM EDTFlash Flood WarningLMKHancock3 hr
Jul 19, 3:58 PM EDTHeat AdvisoryLMKAllen, Barren, Breckinridge, Bullitt, Butler, Edmonson and 19 more29 hr
Jul 19, 4:41 PM EDTAreal Flood AdvisoryLMKHancock, Ohio3 hr
Jul 19, 5:19 PM EDTSpecial Weather StatementLMKButler, Edmonson, Grayson, Hart, Warren41 min
Jul 19, 5:21 PM EDTSpecial Weather StatementLMKBoyle, Garrard, Marion, Taylor39 min
Jul 19, 5:38 PM EDTAreal Flood AdvisoryLMKBoyle, Larue, Marion, Mercer, Nelson, Washington3 hr
Jul 19, 5:50 PM EDTSpecial Weather StatementLMKGarrard, Lincoln, Madison40 min
Jul 19, 6:05 PM EDTSpecial Weather StatementLMKLogan, Simpson, Warren40 min
Jul 19, 6:39 PM EDTSpecial Weather StatementLMKAdair, Green51 min
Jul 19, 6:50 PM EDTSpecial Weather StatementLMKAllen, Monroe, Simpson25 min
Jul 19, 7:29 PM EDTSpecial Weather StatementLMKMonroe31 min
Jul 19, 7:44 PM EDTAreal Flood AdvisoryLMKCumberland, Monroe3 hr

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.